# SDR DALA2024020501549

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 71,280 hours, 23,213 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Disagree
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 5812 -FCNT/DE- TRAILING EDGE DISAGREE ON APPROACH. CORRECTIVE ACTION: SYSTEM TESTS GOOD PER FIM.
